Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have put on alot of weight, I have high blood pressure

Currently, I am on blood pressure meds...Diovan and Norvasc. I have put on alot of weight, which has affected my blood pressure in the last three years. This morning, I was not feeling well when I got to work (work in a healthcare setting). One of the nurses took my blood pressure and it was 158/110. Should I be concerned?
Asked On : Mon, 19 Jul 2010
Answers:  2 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Yes / but the threat is not immediate
Pressure and weight are risk factors for heart

The dose of the drugs should be stepped up / a third drug may have to be added
Aggressive management helps

A cardiologist can assess and help further.      Discuss with your doctor...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 22 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor